Skip to content
headaches/moodiness from prestiq/zoloft and Adderall?
avatar
b2buddyboo posted:
I am currently taking Prestiq and Zoloft and have recently started taking Adderall for adullt ADD. I was ok on 10mg of Adderall with slight moodiness and minor headaches, however when increased to 20mg - 3x daily I am horribly crabby and bitey to my family and my headaches are horrible. Does anyone else take anti-depressants that don't cause these side effects with their stimulant that's being taken?
Reply
 
avatar
tklawson responded:
The use of three drugs, of course probably increase the side effect profile as you know. Prestiq, Zoloft, and Adderall is quite a combination of psychotroptic medication. Some cannot tolerate the maximum of the stiumulents, SSRI's AND the others. The titration of the Rx is empirical to tolerate the adverse reactions. The indications and the benefit Vs. risk is the usual standard. These drugs are potent. The room for error is very limited. Some Rx's are called "NTI's" The care and dose of EACH Rx is extremely important. Polypharmacy is not something to juggle or be less than monitored CAREFULLY. Contact the prescriber if you have a problem with tolerating this potent drug regimen.


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

Focus on what is fixable
I'm a 41 yo mom of 4. When I feel like I can't get it all together with my house, I seek help of a caregiver who lives to organize instead ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.